Applied Mathematics

Vol.2 No.5(2011), Paper ID 4812, 8 pages

DOI:10.4236/am.2011.25080

 

Mathematical Models for Flow of Chyme during Gastrointestinal Endoscopy

 

Ranadhir Roy, Fabiola Rios, Daniel N. Riahi

 

 

Copyright © 2011 Ranadhir Roy, Fabiola Rios, Daniel N. Riahi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


R. Roy, F. Rios and D. Riahi, "Mathematical Models for Flow of Chyme during Gastrointestinal Endoscopy," Applied Mathematics, Vol. 2 No. 5, 2011, pp. 600-607. doi: 10.4236/am.2011.25080.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.